# SDR R61A20110157

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 17,440 hours, 11,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Part number: CDSP4643501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RED, GREEN, AND YELLOW LIGHTS OF THE FA RAINBOW LIGHTS REMAINED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED AFT PCB PER EMB AMM, OPS CHECK GOOD.
